# SDR CA001129003

- Difficulty date: November 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 2,571 hours
- Engine: Lyc HO360C1A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 306000018
- Condition: Failed
- Location: Press Indictor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) HIGH PRESSURE READING/INDICATION. REPLACED PART.  (X)
